Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Red blister post using Melonycyl for white spot on the face, no itching or burning. Should I continue the medicine?

My age is 24 & around 2 yeras ago a white spot appeadred on my face . I got it treated by a dermatologist & it went away completely. now around 2 months ago a white spot appeadred again at the same place. My doctor suggested me Melonycyl soln. afte 3-4 days of application i noticed the area turning red as if the skin there is burnt. There is no itching or burning sensation on that spot.please suggest if I should continue to apply the Melonycyl soln & also how the redness of the skin subside
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi first stop the melanocyl lotion for few days and treat the blister with antibiotic twice daily and application of t bact ointment over the burnt area.then after use melanocyl lotion along with moisteriser in the ratio of 8:2 and apply on the white spot in the morning and flutivate ointment in the night
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor